FINE RARE BOOKS, ATLASES and DRAWINGS

394

Irrational numbers. PEANO. Revue de Mathématiques publiée.

EUR 300,00
Starting price
EUR 500,00 / 600,00
Estimate

Description

Irrational numbers. PEANO. Revue de Mathématiques publiée.
 
[PEANO Giuseppe]. Revue de Mathématiques publiée par G. Peano. Tome VI - N. 4.
Torino, Bocca, 1899

In-8vo, mm. 240x160, Brochure editoriale; pp. da 106 a 140. Buono stato di conservazione. 

Prima edizione. Con l’importante saggio di Peano sui numeri irrazionali. Kennedy: “in which he traces the history back to Plato and Euclid. His procedure is essentially that of Dedekind and of Peano’s Arithmetices principia.” Contiene inoltre: A. Padoa, Note di logica matematica; G. Vacca, Sui precursori della logica matematica. 

wed 10 February 2021
Auction times
Via dei Soncin 25, 35122 Padova
Our staff is a your disposal to provide you with condition reports and additional photographs, please contact: info@badoemart.it.